X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (8) 8
statistics & probability (8) 8
statistics (7) 7
binomials (6) 6
factorials (6) 6
statistics, general (6) 6
combinatorial analysis (5) 5
distribution (5) 5
finite differences (5) 5
binomial distributions (4) 4
humans (4) 4
mathematical models (4) 4
statistics for business/economics/mathematical finance/insurance (4) 4
stirling numbers (4) 4
surgery (4) 4
analysis (3) 3
behavior (3) 3
binomial series (3) 3
children (3) 3
coefficients (3) 3
distribution functions (3) 3
frequency distribution (3) 3
general (3) 3
generalized poisson distribution (3) 3
generating function (3) 3
integers (3) 3
mathematical moments (3) 3
numbers (3) 3
polynomials (3) 3
probabilities (3) 3
probability distributions (3) 3
probability theory and stochastic processes (3) 3
random occupancy model (3) 3
stochastic processes (3) 3
truncated distributions (3) 3
abridged index medicus (2) 2
adult (2) 2
animals (2) 2
análisis combinatorio (2) 2
applied mathematics (2) 2
bounds on moments (2) 2
brain (2) 2
business/management science, general (2) 2
characteristic functions (2) 2
colorectal surgery (2) 2
combinatieleer (2) 2
combinatorial geometry (2) 2
combinatorial probability (2) 2
combinatorics (2) 2
difference equations (2) 2
discrete geometry (2) 2
distribución (2) 2
economic theory/quantitative economics/mathematical methods (2) 2
economics general (2) 2
electronic and computer engineering (2) 2
euler distribution (2) 2
eulerian numbers (2) 2
female (2) 2
generalized logarithmic series distribution (2) 2
generalized negative binomial distribution (2) 2
health aspects (2) 2
heine distribution (2) 2
life sciences, general (2) 2
male (2) 2
mathematical analysis (2) 2
medicine & public health (2) 2
mikrostruktur (2) 2
multivariate generalized discrete distributions (2) 2
negative q-binomial distribution (2) 2
neurosciences (2) 2
polymermatrix-verbundwerkstoff (2) 2
primary 60c05 (2) 2
probability & statistics (2) 2
probability theory & applications (2) 2
q-binomial distribution (2) 2
q-stirling numbers (2) 2
random variables (2) 2
recurrence relations (2) 2
secondary 05a30 (2) 2
statistical analysis (2) 2
statistical methods (2) 2
stochastic sequences (2) 2
studies (2) 2
unimodality (2) 2
univariate generalized discrete distributions (2) 2
values (2) 2
volume fraction (2) 2
abel polynomials (1) 1
absorption distribution (1) 1
abzählende kombinatorik (1) 1
acids (1) 1
acute kidney injury (1) 1
adjustable gastric band (1) 1
adolescent (1) 1
aesthetic preferences (1) 1
affect (1) 1
ages (1) 1
algebra (1) 1
algebraic rewritings (1) 1
allocations (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2005, Wiley series in probability and statistics, ISBN 0471680273, 440
A unique approach illustrating discrete distribution theory through combinatorial methods This book provides a unique approach by presenting combinatorial... 
Distribution (Probability theory) | Combinatorial analysis
eBook
2002, Discrete mathematics and its applications, ISBN 9781584882909, xvi, 609
Book
2016, ISBN 111911912X, 297
A self-contained study of the various applications and developments of discrete distribution theory Written by a well-known researcher in the field, Discrete... 
Distribution (Probability theory) | Discrete geometry | Combinatorial geometry | Stochastic sequences
eBook
Discrete mathematics, ISSN 0012-365X, 01/2004, Volume 275, Issue 1-3, pp. 67 - 85
The qs-differences of the non-central generalized q-factorials of t of order n, scale parameter s and non-centrality parameter r, at t=0, are thoroughly... 
q-distributions | q-Stirling numbers | Generalized q-factorial coefficients | Q-ANALOG | MATHEMATICS | RESTRICTED GROWTH FUNCTIONS | generalized q-factorial coefficients
Journal Article
by Blanco‐Colino, R and Žebrák, R and Knowles, CH and Bath, MF and Venara, A and Pasquali, S and Lorenzon, L and Elst, TR and Fagan, PVB and Alagoa João, A and Goodson, R and Manley, LR and Rajaraman, N and Murray, V and Brandao, BD and Thavayogan, R and Onafowokan, OO and Sewart, E and Stewart, P and Luong, JK and Brinck, S and Kjaer, MD and Mark‐Christensen, A and Dalsgaard, P and Gablenz, E and Steinle, J and Riccardi, M and Machairas, N and Balalis, D and Aguilera, ML and Sinibaldi, G and Tutino, R and Picciariello, A and Parini, D and Giamundo, P and lo Conte, A and Piccolo, G and Birindelli, A and Ferrari, C and Tirelli, F and De Rosa, M and Pipitone Federico, NS and Tilocca, PL and Lauretta, A and Poillucci, G and Bos, DD and Kandelaki, H and Murray, M and Quintela, AC and Azevedo, J and Romano, J and Machado, ND and Litvin, A and Nshalati Salvation, M and Tiftik, E and Kocer, MD and Bilicen, G and Wong, J and Farhan‐Alanie, MMH and Williams, L and Claireaux, H and Tam, JPH and Rojoa, D and Giacci, L and Hale, J and Poustie, M and Saiyed, A and Akbari, K and Curran, M and Kwok, K and Dimov, R and Dimitrov, D and Örhalmi, J and Christensen, P and Bucci, L and Trompetto, M and D'Ambra, L and Calgaro, M and De Nisco, C and Taglietti, L and Psaila, J and Graat, LJ and Stassen, LPS and Acherman, YIZ and Geloven, AAW and Vernon, D and Bonnet, G and Pereira, J and Ourô, S and Ribeiro da Silva, B and Barbosa, E and Sardiwalla, I and Montwedi, D and Oyomno, M and Disçi, E and Isik, A and Beattie, G and Lee, J and Campbell, B and Kontovounisios, C and ... and EuroSurg Collaborative and STARSurg Collaborative and ItSURG
British journal of surgery, ISSN 1365-2168, 2019, Volume 107, Issue 2, pp. e161 - e169
Background: Ileus is common after elective colorectal surgery, and is associated with increased adverse events and prolonged hospital stay. The aim was to... 
yes | SURGERY | ACUTE KIDNEY INJURY | RISK
Journal Article
Journal of statistical planning and inference, ISSN 0378-3758, 2010, Volume 140, Issue 9, pp. 2355 - 2383
Consider a sequence of independent Bernoulli trials and assume that the odds of success (or failure) or the probability of success (or failure) at the ith... 
Euler distribution | Heine distribution | Negative q-binomial distribution | q-Stirling distributions | q-Binomial distribution | Q-Stirling distributions | Q-Binomial distribution | MODELS | STATISTICS & PROBABILITY | ABSORPTION DISTRIBUTION | BERNSTEIN POLYNOMIALS
Journal Article
British journal of surgery, ISSN 0007-1323, 2020, Volume 107, Issue 5, pp. 552 - 559
Background: Ileus is common after colorectal surgery and is associated with an increased risk of postoperative complications. Identifying features of normal... 
Surgery | CRITERIA | SURGERY | RECOVERY
Journal Article
2005, Wiley series in probability and statistics, ISBN 0471680273
Web Resource
Communications in statistics. Theory and methods, ISSN 0361-0926, 06/2009, Volume 38, Issue 12, pp. 2042 - 2055
Journal Article
Communications in statistics. Theory and methods, ISSN 0361-0926, 05/2007, Volume 36, Issue 7, pp. 1305 - 1317
Journal Article
2019, Food chemistry, function and analysis, ISBN 178801216X, Volume 18, 517
Edited and written by world class contributors, this book brings the literature up-to-date by detailing research on food structure and how it develops through... 
Food-Analysis-Handbooks, manuals, etc | Food
eBook
2017, 2nd ed., ISBN 9781484224359, 412
Tagline: Tuning the way Oracle's own experts do it 
Database management | Computer Science | Database Management
eBook
Communications in Statistics - Theory and Methods: Ordered Data Analysis, ISSN 0361-0926, 06/2009, Volume 38, Issue 12, pp. 2042 - 2055
The probability function and binomial moments of the number N n of (upper) records up to time (index) n in a q-factorially increasing population are obtained... 
Inter-record times | q-Stirling numbers | Primary 60C05 | Secondary 05A30 | Combinatorial probability | q-zeta function | Record times | Q-Stirling numbers | Q-zeta function | STATISTICS & PROBABILITY | VALUES
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 05/2007, Volume 36, Issue 7, pp. 1305 - 1317
Journal Article
Metrika, ISSN 0026-1335, 11/2005, Volume 62, Issue 2, pp. 149 - 160
Journal Article
Communications in Statistics - Theory and Methods, ISSN 0361-0926, 01/1990, Volume 19, Issue 1, pp. 317 - 335
A two-parameter class of discrete distributions, Abel series distributions, generated by expanding a suitable pa,rametric function into a series of Abel... 
Abel polynomials | Characterization of the generalized Poisson distribution | Generalized Poisson distribution | Generalized (Quasi) binomial distributions | Poisson distribution | Generalized | STATISTICS & PROBABILITY
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.